MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; HILLSDALE GENERAL

MEDLINE INDUSTRIES, LP; HILLSDALE GENERAL
Catalog Number DYNJ906874A
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2025, "a live bug" was found in their general pack.The customer stated that the bug was discovered on the back table by the scrub tech while the patient was intubated and asleep.The customer reported that the sterile set up was "torn down," "instruments flashed," and that the patient was "under anesthesia longer." the customer reported there was no serious injury, medical intervention, or follow-up care required related to the reported incident and that the procedure was able to be completed.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, on (b)(6) 2025, "a live bug" was found in their general pack.

Common Device Name
HILLSDALE GENERAL
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key22457852
Report Number1423395-2025-00069
Device Sequence Number20862642
Product Code LRO
UDI-Device Identifier10193489460407
UDI-Public10193489460407
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJ906874A
Device Lot Number25ABH754
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Initial Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown